# SDR 2005UALA00687

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,537 hours, 28,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN DENTED AT STA 378-380 BTWN STR 17L & 18L, AND STA 376 BTWN STR 16L & 17L ALSO HAS A DENT.  MAJOR REPAIR ACP'D PER SRM 53-00-01 TO BOTH DENT AREAS. TRIPLER REPAIR SCHEME USED PER FIG 101 APPROX SIZE 13"X20"
